Advances in Difference Equations (Apr 2019)

Hölder estimates of mild solutions for nonlocal SPDEs

  • Rongrong Tian,
  • Liang Ding,
  • Jinlong Wei,
  • Suyi Zheng

DOI
https://doi.org/10.1186/s13662-019-2097-1
Journal volume & issue
Vol. 2019, no. 1
pp. 1 – 12

Abstract

Read online

Abstract We consider nonlocal PDEs driven by additive white noises on Rd ${\mathbb{R}}^{d}$. For Lq $L^{q}$ integrable coefficients, we derive the existence and uniqueness, as well as Hölder continuity, of mild solutions. Precisely speaking, the unique mild solution is almost surely Hölder continuous with Hölder index 0<θ<(1/2−d/(qα))(1∧α) $0<\theta <(1/2-d/(q \alpha))(1\wedge \alpha)$. Moreover, we show that any order γ(<q) $\gamma (< q)$ moment of Hölder normal for u on every bounded domain of R+×Rd ${\mathbb{R}}_{+}\times {\mathbb{R}}^{d}$ is finite.

Keywords